# SDR ASOA20141111128R

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 22,179 hours, 13,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EXTERNAL SERVICE DOOR EXIT LIGHT WAS FOUND INOPERATIVE.  MX REPAIRED BROKEN WIRE IN THE SERVICE DOOR WIRE HARNESS WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
